Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Solution of a problem raised by Rubel
HTML articles powered by AMS MathViewer

by Y. Katznelson PDF
Bull. Amer. Math. Soc. 14 (1986), 261-262
  • Karel de Leeuw, Yitzhak Katznelson, and Jean-Pierre Kahane, Sur les coefficients de Fourier des fonctions continues, C. R. Acad. Sci. Paris Sér. A-B 285 (1977), no. 16, A1001–A1003 (French, with English summary). MR 510870
  • Lee A. Rubel, A collection of research problems in mathematical analysis, Séminaire d’Analyse Moderne, No. 13, Université de Sherbrooke, Département de Mathématiques, Sherbrooke, Que., 1974. MR 0392233
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42A38
  • Retrieve articles in all journals with MSC (1985): 42A38
Additional Information
  • Journal: Bull. Amer. Math. Soc. 14 (1986), 261-262
  • MSC (1985): Primary 42A38
  • DOI:
  • MathSciNet review: 828822